Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Summation methods and uniqueness in Vilenkin groups


Author: D. J. Grubb
Journal: Proc. Amer. Math. Soc. 102 (1988), 556-558
MSC: Primary 42C10; Secondary 43A55
DOI: https://doi.org/10.1090/S0002-9939-1988-0928979-4
MathSciNet review: 928979
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the $ \sigma $-compact $ U$-sets for two different summation methods on Vilenkin groups are the same.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C10, 43A55

Retrieve articles in all journals with MSC: 42C10, 43A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928979-4
Keywords: Set of uniqueness, Vilenkin group
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society